# SDR DALA14014415649

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BL 0 UPPER FLANGE HAS CORROSION AT BS 345.    REMOVED CORRODED FLOOR SUPPROR FROM BS 324 TO 418.  LOCATED & DRILLED NEW FLOOR SUPPORT AND INSTALLED IAW SRM 51-40-05, 51-40-08 PARA 3,51-40-02 PARA 4, 7, 51-10-02, PARA 15, 51-20-01, PARA 4 & 53-00-51, FIG 101 AND DWG 1415190, REV C.
